# SDR AALA20100204MIA02

- Difficulty date: February 3, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 45,768 hours, 5,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT AT SEAT 4D INOPERATIVE.  REPLACED LAMP FOR FORWARD EMERGENCY LIGHT AT SEAT 4D.  OPS CHECKS NORMAL.
